# SDR RAIA201905070001

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 43,061 hours, 26,431 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 42520192
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

E2 SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE AND LOW QUANITY. OIL PRESSURE DROPPED TO 34 PSI AND 3 QTS. AT COMMANDED SHUT DOWN PSI INDICATED 8 PSI AND 2 QTS. R/R NR 2 ENG ATS GARLOCK SEAL. LEAK CHECK GOOD.
